Networks and Heterogeneous Media

Abkürzung der Fachzeitschrift: NETW HETEROG MEDIA
ISSN: 1556-1801
Verlag: American Institute of Mathematical Sciences (AIMS)



Publikationen


Heftnummer: 4, Band: 10, Seitenbereich: 749-785
ANALYSIS OF A SYSTEM OF NONLOCAL CONSERVATION LAWS FOR MULTI-COMMODITY FLOW ON NETWORKS (2015)
Gugat M, Keimer A, Leugering G, et al.

Heftnummer: 2, Band: 10, Seitenbereich: 295-320
STATIONARY STATES IN GAS NETWORKS (2015)
Gugat M, Hante F, Hirsch-Dick M, et al.

Heftnummer: 4, Band: 5, Seitenbereich: 691-709
Classical solutions and feedback stabilization for the gas flow in a sequence of pipes (2010)
Hirsch-Dick M, Gugat M, Leugering G

Heftnummer: 2, Band: 5, Seitenbereich: 299-314
Stars of vibrating strings: Switching boundary feedback stabilization (2010)
Gugat M, Sigalotti M

Heftnummer: 1, Band: 5, Seitenbereich: 143-162
The coolest path problem (2010)
Frank M, Fügenschuh AR, Herty M, et al.

Band: 3, Seitenbereich: 749-785
Large time behavior of nonlocal aggregation models with nonlinear diffusion (2008)
Burger M, Di Francesco M


Zuletzt aktualisiert 2015-29-05 um 16:46